I want peel off my skin at home because of very expensive at market. So please suggest what I can do for a safe peel?
What Precautions to Take for Safe At-home Chemical Peeling?
Doctor Answers 3
Don't try chemical peeling at home
Chemical peeling is a wonderful procedure for the improvement of many cosmetic concerns. But those chemicals that are actually strong enough to work can also be very dangerous, and should NOT be used outside of a medical setting.
Chemicals that are safe to use at home won't show a dramatic improvement. Chemicals that will show a dramatic improvement cannot be safely used at home. They must be carefully applied, or use can lead to burns, infections, and permanent scarring.
Please do not try at home chemical peeling. We often see tragic results. Rather, start a prescription medication like tretinoin, which can be a great at home medication to improve some of the same cosmetic concerns, such as texture, pigmentation, and fine lines and wrinkles. And see the experts (dermatologists, plastic surgeons) for safe chemical peeling and great results.
Avoid at-home chemical peels
Be very careful--I notice you are writing form India, and one major concern with Indian skin is the depigmentation that could occur from improperly administered chemical peels. It is truly advisable to see a qualified practitioner for these procedures.
Chemical Peel should not be done at home
Chemical peeling is not a do it yourself activity! It is far too easy to destory your appearence with scars and hypopigmentation. It takes cosmetic surgeons year to master chemical peels. If you think that it is expensive to pay an expert for a properly performed chemical peel, imagine what it cost to have an at home chemical peel corrected after you have horribly disfigured yourself.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.